Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Feeling lethargic and no energy to do any physical activity. Advsie? - Online Doctor Chats

Date : 08-Sep-2013
User rating for this question
Very Good Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2003
Answered : 1217 Questions
Doctor:Please go ahead with your query
User:this is XXXXXXX
User:Im 32 yrs old
Doctor:Pl go ahead with your query
User:i feel lethargic and feel theres no energy if i do any physical activity
User:can you please let me know if tere are any tablets/capsules I can take and which is safe
Doctor:You can take regular multivitamin and minerals
Doctor:The most commonly prescribed is REVITAL
Doctor:one tablet twice a day
User:ok. any other tablets apart from revital ?
Doctor:No that should be fine
Doctor:thank you for visiting here
Doctor:Bye for now
Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor